It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 44 for feeling like on a boat. (0.252 seconds)


... I have them continually but the extremes of being suicidal to feeling I am losing my mind and the world is so distorted is so great that I just don't know what to think anymore. I disassociate and colors and sounds are so intense. ... (7 replies)
... nausea which is a common side effect of various meds including Seroquel. ... (7 replies)
... Since starting Seroquel I can't stop rocking back and forth. I feel like I am on a boat and going up and down especially while walking. I also feel like I sound like I am talking with marbles in my mouth or am drunk and slurring. Any thoughts? ... (7 replies)

... I did discontinue per doctors orders. I have been working with him a lot recently trying to find the appropriate medication regimen. What are you intending to specialize in after complete your internship and future residency? ... (7 replies)
... Awesome, but don't stop medicine without talking to your doctor. I'm not a doctor (yet) but I work as an intern. I experienced akathisia while taking Abilify and it is by far the worst side effect I've ever had. (7 replies)
... Could very well be akathisia, a common side effect of neuroleptics. ... (7 replies)
... I don't know exactly what caused what, but I think my mania caused the panic attack since I've never had a panic attack of that severity before. ... (7 replies)
... Cool, thanks, just looked it up and sounds right. Stopped medicine and feel better! (7 replies)
Am I a Bipolar?
Jul 2, 2009
... side effects you are experiencing along with feeling I was on a boat rocking...and I actually couldn't stop rocking back and forth. ... (27 replies)
... As most of you know its hard to get other people who do not have BP to understand what it is like for us when we start to cycle. I went into a cycle on the 19th of August and just started to come out of it. ... (4 replies)
... so I told my pdoc. On top of this I couldn't sleep. ... (9 replies)
... Sounds as if we're in the same boat without good paddles here. ... (10 replies)
... Finding the words to start this isn't coming easily. I don't know where to start, it's all such a mess and I don't even understand it all myself. ... (2 replies)
... Currently my son is taking 20 mg. of Abilify which does curb his mood swings immensely. On meds his depression is not as deep and his mania isn't as scary. ... (1 replies)
... Monday started on a knife edge as usual not knowing from the moment I wake whether it is going to end up, desperate scared and feeling like a total disappointment or peeling myself of the walls and asking one hundred questions with a sense of invincibility. ... (3 replies)
... I'm currently in the same boat, but have received great advice from the help on here. ... (9 replies)
... pm next weekend to cover for the night Front Desk operator who got fired for giving a dirty room to a guest. ... (137 replies)
Children
Jul 5, 2007
... Jules I know what you are saying and it is a difficult battle to fight but the bottom line is our kids are going to have to realize this all for themselves..... ... (37 replies)
Hey everybody!
Jun 4, 2007
... So thanks for sharing. Seems like you had a pretty good time with your son's birthday and making it through your stepdaughter's graduation!! See.... ... (542 replies)
... but at least you to are making a step in a right direction. ... (40 replies)


Associated Tags: adhd, bipolar disorder, cyclothimia, family, repossession

Pages: 1 2

All times are GMT -7. The time now is 11:35 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!